# SDR C77A20130810009

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg Strut
- Part time: 15,871 hours, 9,043 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT, NLG RETRACT ACTUATOR, INBD ATTACH LUG BUSHING MIGRATED.   REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS IAW ED-LLI-10-0008 .
